# SDR FDEA201610123549

- Difficulty date: October 12, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 79,924 hours, 16,084 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1551
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BAY,  CARGO TRACK CORRODED AT BS 1551, X= 8.5.  REPAIRED IAW SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
